# SDR SIMA20190311002

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 34,776 hours, 29,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 79261
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LEFT SIDE INOP (UPPER SIGN). C/A-REMOVED AND REPLACED #3 EMERGENCY LIGHTING BATTERY AND POWER SUPPLY IAW AMM 33-50-04 OPS CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 15185
